| Model Number |
762055 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported that there were big bubbles caused by the feed bags.Additional information received from the customer on (b)(6) 2020 stated that it looks like the sets are leaking at the valve of the pump set since that appears to be where the bubbles are originating and they are seeing wetness around the valve stem sometimes.